# SDR N6WA2025050901

- Difficulty date: May 8, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N548GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10273
- Aircraft time: 34,308 hours, 24,781 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: S614412
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RADIUS OF INTERCOSTAL CRACKED AFT OF FS220.00 AND STGR13R.  REPAIRED INTERCOSTAL FWD RADIUS AT FS220.00 AND STGR13R IAW REO 670-53-11-1979 AND EO-C550-53MR-024-O
